# SDR SIMA20211206004

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 40,057 hours, 36,007 cycles
- System (JASC): 3140 · Central Computers
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPS ADVANCE MESSAGE ON EICAS ASSOCIATED WITH UNRELIABLE AIRSPEED ON #1 PFD DECLARED EMERGENCY.-C/A-RAR IC-600 #1 W/ AP IAW EMB-145 AMM 31-42-00-700-801-A/500. NO FURTHER DEFECTS NOTED.
